# SDR USAA2013072500006

- Difficulty date: July 4, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 34,050 hours, 22,582 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5323133520000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FITTING BETWEEN FRAMES 27 TO 28, S38R.  REPLACED FITTING IAW SRM 51-72-11 & DWG D53472780.
